# SDR TSAA9657091

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 505-557
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, NOTED EXFOLIATION CORROSION LOWER WING SKIN RIGHT, CORROSION AT INBOARD AILERON ATTACH POINT WING TO FITTING WS 505 - 557 REPAIRED PER ECO 1684 R7.  AIRCRAFT RETURNED TO SERVICE.  (M)
